MathSciNet Relay Station
MathSciNet bibliographic data
MR1767180 53C05 (53C30)
Kowalski, Oldřich; Opozda, Barbara; Vlášek, Zdeněk A classification of locally homogeneous affine connections with skew-symmetric Ricci tensor on 2-dimensional manifolds. Monatsh. Math. 130 (2000), no. 2, 109–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement